4 ms·
I think it's just a default warning; any drug can me. I am taking Sertraline for anxiety and even while I went through it with my psychiatrist about if it can b
by StefanBatory 2y ago
I think it's just a default warning; any drug can me. I am taking Sertraline for anxiety and even while I went through it with my psychiatrist about if it can be addictive (his statement was - no, not really - and for me that was true, I was able to stop taking it without any side effects), there's still that risk.
As with any medical thing, better consult it with a specialist anyway.
- roywiggins 2y agoSertraline is an SSRI. Tapering SSRIs can suck, but if you're unlucky, benzodiazapine (like Xanax) tapers can be really, really bad, and really long: https://wapo.st/4fV2b2Y https://wapo.st/4fV2b2Y > A safe taper typically takes much longer than a week-long detox or 28-day stay in rehab — an average of six to 12 months, experts say. This is not to downplay SSRI tapers, which can be plenty awful if you are on them for a long time, but quitting benzos too abruptly can give you seizures. You have to be very careful to taper them safely.
- StefanBatory 2y agoI will apologise then - I was so sure Xanax is SSRI too that I didn't even bother checking that to be sure. Thank you for correcting me.